# SDR DHLA200800008

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 90,206 hours, 28,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 403,  NR 1 ENGINE FIRE WARNING FLASHED A COUPLE OF TIMES DURING FINAL APPROACH LOOP A HANDLE AND MASTER LIGHTS.  DEFERRED PER MEL 26-2-3 A-LOOP DMI NR 31485 PLACARD INSTALLED CAT C B-LOOP, OPS CK GOOD SP C/W 26-2.  T/S SYS IAW MMS 26-10-0.  REMOVED AND REPLACED 5 EACH DETECTORS NR1 ENG IAW MMS 26-10-1.  RAN NR 1 ENG PER JRH.  SYSTEM TESTS GOOD.  THIS ACTION CLEARS MDDR NR 31485   PLACARDS REMOVED.
